# SDR CALA2018060531330

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53475565210
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORSION BOX COVER HAS SEVERAL AREAS OF CORROSION,  BLENDED OUT CORROSION, AND FOUND TO BE 100% MATERIAL LOSS. REMOVED AND REPLACED TORSION BOX COVER, RESTORED SURFACE PROTECTION IAW SRM 51-72-11-911-001.
